Alert archive / Florida / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 66, NWS Melbourne, FL

July 3, 2009Brevard County, Florida

NWS Melbourne, FL issued this severe thunderstorm warning at Jul 3, 2009, 5:37 PM EDT for Brevard County, Florida. It was in force for 38 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 3, 2009, 5:37 PM EDT (21:37 UTC)
Expired
Jul 3, 2009, 6:15 PM EDT
In force
38 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon

County Brevard County, FL

The radar

The Melbourne radar (KMLB), 36 km from the middle of the area, began a volume at 21:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 3, 5:46 PM EDTTSTM WND GST 403 Ese Kennedy Space Cen, FLUSAF WIND TOWER 506 MEASURED A 35 KNOT WIND GUST AT AN ELEVATION OF 54 FEET.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 9.6 hours before the alert went out and 18 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2009-07-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 591 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2009-07-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 7 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
591 J/kg
Mixed-layer CIN
-58 J/kg
Mixed-layer LCL
937 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
7 m²/s²
0-3 km storm-relative helicity
8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KMLB 032137
SVRMLB
FLC009-032215-
/O.NEW.KMLB.SV.W.0066.090703T2137Z-090703T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
537 PM EDT FRI JUL 3 2009

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN BREVARD COUNTY IN FLORIDA

* UNTIL 615 PM EDT.

* AT 536 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  PORT SAINT JOHN. THIS STORM WAS MOVING EAST-SOUTHEAST AT 10 MPH

* OTHER LOCATIONS IN THE WARNING INCLUDE...BUT ARE NOT LIMITED TO...
  SHARPES...PORT CANAVERAL...MERRITT ISLAND...CAPE CANAVERAL...
  ROCKLEDGE...KENNEDY SPACE CENTER...COCOA BEACH AND COCOA

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN
HOUR AND OR LARGE DESTRUCTIVE HAIL. FREQUENT TO EXCESSIVE LIGHTNING
AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM APPROACHES
YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR. KEEP
AWAY FROM WINDOWS.

&&

LAT...LON 2840 8059 2828 8060 2828 8062 2839 8063
      2855 8058 2858 8060 2843 8066 2828 8066
      2833 8071 2832 8070 2828 8069 2828 8087
      2846 8089 2862 8086 2862 8080 2834 8072
      2860 8073 2861 8077 2861 8058 2844 8052
TIME...MOT...LOC 2137Z 298DEG 2KT 2850 8075

$$
2 follow-up statements
000 
WWUS52 KMLB 032159
SVSMLB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
559 PM EDT FRI JUL 3 2009

FLC009-032215-
/O.CON.KMLB.SV.W.0066.000000T0000Z-090703T2215Z/
BREVARD-
559 PM EDT FRI JUL 3 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR CENTRAL BREVARD COUNTY...

AT 559 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED
TO INDICATE A CLUSTER OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING 
PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH OVER THE
CAPE CANAVERAL AND NORTH MERRITT ISLAND AREAS...MOVING EAST AT 10
MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PORT
CANAVERAL...MERRITT ISLAND...JETTY PARK...CAPE CANAVERAL...KENNEDY
SPACE CENTER AND COCOA BEACH

LAT...LON 2840 8059 2828 8060 2828 8062 2839 8063
      2855 8058 2858 8060 2843 8066 2829 8067
      2833 8071 2832 8070 2847 8073 2843 8075
      2842 8075 2851 8079 2847 8073 2853 8073
      2861 8058 2844 8052
TIME...MOT...LOC 2159Z 298DEG 2KT 2849 8074

$$
000 
WWUS52 KMLB 032218
SVSMLB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
618 PM EDT FRI JUL 3 2009

FLC009-032228-
/O.EXP.KMLB.SV.W.0066.000000T0000Z-090703T2215Z/
BREVARD-
618 PM EDT FRI JUL 3 2009

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL BREVARD COUNTY HAS
EXPIRED...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE SEVERE STORM 
THAT PROMPTED THE WARNING HAS WEAKENED AND MOVED OVER THE ATLANTIC 
WATERS...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE. 

LAT...LON 2840 8059 2828 8060 2828 8062 2839 8063
      2855 8058 2858 8060 2843 8066 2829 8067
      2833 8071 2832 8070 2847 8073 2843 8075
      2842 8075 2851 8079 2847 8073 2853 8073
      2861 8058 2844 8052
TIME...MOT...LOC 2159Z 298DEG 2KT 2849 8074

$$


MOSES

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 3:01 PM EDT, 2 hours 36 minutes earlier.

Area forecast discussion, Jul 3, 3:01 PM EDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
301 PM EDT FRI JUL 3 2009

.DISCUSSION...

THRU TONIGHT...AS EXPECTED STORMS HAVE DEVELOPED ACROSS NORTH
FLORIDA AHEAD OF FRONTAL TROUGH. NW STEERING FLOW WILL BRING THESE
STORMS INTO CENTRAL FL. LATE MORNING CAPE SOUNDING SHOWS AN
UNSTABLE ATMOS WITH INCREASED POTENTIAL FOR STRONG TO SEVERE
DOWNBURST WINDS. LAPSE RATES HAVE STEEPENED ALOFT BETWEEN 300-400
MB AS SHORTWAVE ROTATING ACROSS S GA SHARPENS UPPER TROUGH OVER
NORTH FL. FOCUS FOR CONVECTION WILL SHIFT SOUTH INTO CENTRAL
FLORIDA NEXT FEW HOURS. STILL THINK THE EAST COAST SEA BREEZE MAY
DEVELOP ALONG THE TREASURE COAST WHICH WOULD ENHANCE STORMS
COLLIDING WITH THE BOUNDARY FROM THE WEST. HAVE KEPT LOW CHANCE
(30%) POPS IN THIS EVENING BUT THINK ALL ACTIVITY SHOULD DIMINISH
BY MIDNIGHT.

PREVIOUS DISCUSSION...
SAT-SUN...A DEEP SHORT WAVE TROF OVER THE ERN U.S. WILL DRIFT
INTO THE WRN ATLC OVER THE WEEKEND...KEEPING THE RIDGE AXIS OF THE
BERMUDA HIGH SUPPRESSED OVER THE FL STRAITS. DLM WRLY FLOW WILL
RESULT...THOUGH THE LOW LVL PGRAD WILL RELAX AS THE CYCLONIC
CENTER OF THE TROF PUSHES INTO THE CANADIAN MARITIMES. THIS SHOULD
ALLOW THE EAST COAST SEABREEZE TO FORM EACH AFTN.

PRECIP COVERAGE WILL BE LIMITED SAT AS THE WRLY FLOW PUSHES A WEAK
FRONTAL BOUNDARY AND LOW RH AIR INTO THE N HALF OF FL...POPS CAPPED
AT 20-30%.  RH WILL INCREASE SUN AS THE FRONTAL BOUNDARY WASHES OUT
AND THE REMNANT TROF DAMPENS AND LIFTS BACK TO THE N...POPS 30-50%.
MAX/MIN TEMPS NEAR CLIMO AVG...SLIGHTLY WARMER OVER THE INTERIOR AS
THE WRLYS KEEP THE EAST COAST SEABREEZE PINNED OVER THE COASTAL
COUNTIES.

MON-THU...THE SHORT WAVE TROF WILL LIFT NE AND WEAKEN EARLY NEXT
WEEK. HOWEVER...THE GFS/ECMWF MODELS BOTH SWING A REINFORCING LOW
ACROSS THE GREAT LAKES/NEW ENGLAND STATES. AN ACCOMPANYING FRONTAL
TROF EXTENDING DOWN THE ERN SEABOARD AND INTO THE MID SOUTH WILL
CONTINUE THE RECENT WX PATTERN OF PERSISTENT TROFFING OVER THE ERN
CONUS. THIS IN TURN WILL KEEP THE BERMUDA RIDGE AXIS FROM
MIGRATING MUCH FURTHER NORTH THAN THE FL KEYS. WRLY FLOW WILL
CONTINUE...WHILE THE POSITION OF THE RIDGE BLOCKS ANY DEEP
TROPICAL MOISTURE FROM PUSHING NWD. THIS WX PATTERN WILL FAVOR THE
ERN PENINSULA FOR DIURNAL PRECIP...THOUGH THE AVAILABLE MOISTURE
OVER THE GOMEX SHOULD KEEP TOTAL COVERAGE BLO 50%. MAX/MIN TEMPS
WILL BE NOMINAL FOR MID SUMMER.

&&

.AVIATION...
SCT TSRA WILL MOVE EAST OR SOUTHEAST AFFECTING MOST TERMINALS
THROUGH 00Z. SOME STORMS WILL CONTAIN CONVECTIVE WIND GUSTS OF 35
KNOTS OR GREATER. HAVE TEMPO IFR CONDS AND 15G30KT FOR MCO NORTHWARD
BTWN 19-21Z. SOME ACTIVITY MAY LINGER PAST 00Z. OTHERWISE EXPECT
VFR OVERNIGHT.

&&

.MARINE...
PRIMARY CONCERN THRU THIS EVENING WILL BE OFFSHORE MOVING
STORMS...SOME OF WHICH WILL BE CAPABLE OF PRODUCING STRONG WIND
GUSTS AND FREQUENT LIGHTNING ESP VOLUSIA AND NORTH BREVARD COASTS.
BUT ADDITIONAL STRONG STORMS MAY DEVELOP RIGHT AT THE COAST
SOUTH OF THE CAPE SHOULD THE EAST COAST SEA BREEZE DEVELOP. W/SW
WINDS SHOULD INCREASE OVERNIGHT ACROSS THE OFFSHORE TO AROUND 15
KNOTS.

SAT-TUE...DLM TROFFING WILL PREVAIL OVER THE ERN SEABOARD...KEEPING
THE RIDGE AXIS OF THE BERMUDA HIGH SUPPRESSED OVER THE FL STRAITS
THRU THE FIRST PART OF NEXT WEEK. A LIGHT TO MODERATE SWRLY BREEZE
WILL RESULT ACROSS THE FL PENINSULA/SW ATLC...SHOULD BE WEAK
ENOUGH TO ALLOW THE EAST COAST SEA BREEZE TO DEVELOP EACH AFTN.
THE OFFSHORE WINDS WILL KEEP WIND WAVES AOB 2FT NEARSHORE...AOB
3FT OFFSHORE WHILE SIMULTANEOUSLY BREAKING UP ANY SWELL COMPONENT
THAT TRIES TO WORK ITS WAY DOWN THE ERN SEABOARD. THE OFFSHORE
WINDS WILL GENERATE CHOPPY...SHORT PERIOD SEAS OVER THE OPEN ATLC
FROM TIME TO TIME.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  75  93  75  93 /  30  30  10  30
MCO  75  93  74  94 /  30  30  10  30
MLB  73  90  74  92 /  30  30  20  40
VRB  73  90  75  90 /  30  40  20  40

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.

&&

KELLY/WEITLICH
Hazardous weather outlook, Jul 3, 5:01 AM EDT, 12 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
501 AM EDT FRI JUL 3 2009

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-032045-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
501 AM EDT FRI JUL 3 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...THUNDERSTORM IMPACT...
A MOIST SOUTHWEST WIND FLOW WILL CONTINUE AND LEAD TO SCATTERED
SHOWERS AND THUNDERSTORMS MOVING WEST TO EAST ACROSS THE
PENINSULA...PRIMARILY DURING THE AFTERNOON ACROSS AREAS SOUTH OF
ORLANDO AND CAPE CANAVERAL...AND DURING THE LATE AFTERNOON AND
EARLY EVENING IN NORTHERN SECTIONS. THE HIGHEST MOISTURE AMOUNTS
WILL BE IN THE COUNTIES AROUND LAKE OKEECHOBEE...SO THE GREATEST
COVERAGE OF STORMS SHOULD OCCUR THERE.

A FEW STORMS COULD BE STRONGER THAN YESTERDAY...ESPECIALLY LATE IN
THE DAY ACROSS AREAS NEAR THE OCALA NATIONAL FOREST. FREQUENT
LIGHTNING STRIKES AND WIND GUSTS OF 40 TO 50 MPH ARE EXPECTED IN A
FEW STORMS.

...FLOOD IMPACT...
A FEW OF THE STRONGER AND SLOWER MOVING STORMS WILL BE CAPABLE OF
PRODUCING 2 OR 3 INCHES OF RAIN...AND RESULT IN CONSIDERABLE
STANDING WATER ON ROADWAYS.

...MARINE THUNDERSTORM GUST IMPACT...
SCATTERED STORMS ARE EXPECTED TO MOVE FROM WEST TO EAST ACROSS THE
PENINSULA AT 10 TO 15 MPH...MAINLY DURING THE AFTERNOON SOUTH OF
CAPE CANAVERAL...AND FROM LATE AFTERNOON THROUGH EARLY EVENING
FROM THE CAPE NORTHWARD. BOATERS SHOULD BE PREPARED TO MOVE TO
SAFE HARBOR AT THE FIRST SIGN OF AN APPROACHING STORM.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
THE COVERAGE OF STORMS SHOULD DECREASE ON INDEPENDENCE DAY...BUT A
FEW COULD BE STRONG AS THE EAST COAST SEA BREEZE DEVELOPS FOR THE
FIRST TIME IN A LONG WHILE. STORM COVERAGE SHOULD INCREASE AGAIN
SUNDAY AND EARLY NEXT WEEK AS HIGHER MOISTURE VALUES PUSH BACK
INTO THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD MONITOR THE WEATHER AND SELF ACTIVATE THIS AFTERNOON
IF NEEDED.

LASCODY

In the hours before

Special weather statement, Jul 3, 2:30 PM EDT, 3 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
230 PM EDT FRI JUL 3 2009

FLZ041-044-031915-
INLAND VOLUSIA COUNTY-NORTHERN LAKE COUNTY-
230 PM EDT FRI JUL 3 2009

...STRONG THUNDERSTORMS APPROACHING NORTH CENTRAL LAKE COUNTY...
NORTHWESTERN VOLUSIA COUNTY...

AT 227 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG STORM 11 MILES SOUTHWEST OF LAKE GEORGE...MOVING EAST AT 15
MPH.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 40 TO 45 MPH...WHICH MAY CAUSE UNSECURED OBJECTS TO
BLOW AROUND. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK
SHELTER INDOORS UNTIL THE STORM PASSES.

BOATERS ON THE OPEN WATER ARE ESPECIALLY VULNERABLE TO THE DANGERS OF
LIGHTNING AND STRONG WINDS. GET TO SAFE HARBOR AT THE FIRST SIGN OF A
LIGHTNING STORM THEN SEEK SHELTER IN A BUILDING OR ENCLOSED VEHICLE
AS QUICKLY AS POSSIBLE.

WEITLICH
Special weather statement, Jul 3, 3:12 PM EDT, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
312 PM EDT FRI JUL 3 2009

FLZ041-044-032000-
INLAND VOLUSIA COUNTY-NORTHERN LAKE COUNTY-
312 PM EDT FRI JUL 3 2009

...STRONG THUNDERSTORMS CONTINUE TO AFFECT NORTHERN LAKE AND
NORTHWESTERN VOLUSIA COUNTY...

AT 310 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
AN AREA OF STRONG STORMS FROM 7 MILES SOUTHWEST OF BARBERVILLE TO
UMATILLA...TO EMERALDA...MOVING EAST-SOUTHEAST AT 10 TO 15 MPH.

THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 40 TO 45 MPH...WHICH MAY CAUSE UNSECURED OBJECTS TO
BLOW AROUND. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK
SHELTER INDOORS UNTIL THE STORM PASSES.

TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON
SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS
SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING
AND LEAVE SAFE DISTANCE BETWEEN OTHER VEHICLES.

CRISTALDI
Special weather statement, Jul 3, 4:08 PM EDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
408 PM EDT FRI JUL 3 2009

FLZ041-044>046-141-147-032045-
COASTAL VOLUSIA COUNTY-INLAND VOLUSIA COUNTY-NORTHERN BREVARD
COUNTY-NORTHERN LAKE COUNTY-ORANGE-SEMINOLE-
408 PM EDT FRI JUL 3 2009

...STRONG THUNDERSTORMS PUSHING INTO NORTHWESTERN ORANGE...SOUTHERN
VOLUSIA AND SEMINOLE COUNTIES...

AT 403 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG STORMS FROM PONCE INLET TO ZELLWOOD...MOVING SOUTHEAST
AT 15 MPH. THE STRONGEST STORMS IN THIS LINE WERE WEST OF NEW SMYRNA
BEACH...AND NEAR ZELLWOOD...PLYMOUTH...AND ROCK SPRINGS.

LOCATIONS IN THE PATH OF THESE STRONG STORMS INCLUDE EDGEWATER...NEW
SMYRNA BEACH...ENTERPRISE...SANFORD...LAKE MARY...APOPKA...AND WEKIVA
SPRINGS.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 40 TO 45 MPH...WHICH MAY CAUSE UNSECURED OBJECTS TO
BLOW AROUND. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK
SHELTER INDOORS UNTIL THE STORM PASSES.

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 3, 3:21 PM EDTSpecial Marine WarningMLB114 min
Jul 3, 5:32 PM EDTSpecial Marine WarningMLB88 min

Nearby

Severe Thunderstorm Warnings in Florida, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.